# SDR SIMA2025090812003

- Difficulty date: August 12, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,987 hours, 14,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SEAT TRACK CHAFED AND GOUGED BETWEEN FR 23-24. (MAJOR REPAIR) REMOVED DAMAGED AREA ON RH UPPER SEAT TRACK BETWEEN FR 23-24 IAW ETD2025-170-926989. FABRICATED AND INSTALLED FILLER AND SPLICES ON RH UPPER SEAT TRACK BETWEEN FR 23-24 IAW ETD2025-170-926989. PERMANENT REPAIR ACCOMPLISHED IAW ERS-EJ-53MR-5248
